Fever, Dizziness, Body Weakness And A Lump In The Leg That Feels Painful?

Illustration of Fever, Dizziness, Body Weakness And A Lump In The Leg That Feels Painful?
Illustration: Fever, Dizziness, Body Weakness And A Lump In The Leg That Feels Painful? i.ytimg.com

Good afternoon ,, just a few days I have a fever, dizziness, body weakness and there is a lump in the left leg, small lumps sometimes also feel pain and tingling. what is this skit and what causes ny.trmksih

1 Answer:

Hello FeLis,


Thank you for the question.

Your complaints are very diverse, can arise because of a common cause, but can also be different. Here we explain some of the possible factors that trigger fever, dizziness, weakness, lumps in the left leg that feel pain and tingling, as well as recurrent and migratory fungal infections:

Immune disorders, for example due to HIV / AIDS, diabetes, long-term steroid consumption, side effects of chemotherapy, lack of nutrition
Inflammatory disorders, for example due to rheumatoid arthritis, lupus
Other viral or bacterial infections, such as syphilis, tuberculosis
Benign or malignant tumors, such as lymphomas, leukemia
Other factors, such as skin infections, metabolic disorders, leprosy, drug side effects, and so on

Making the best diagnosis of your condition is impossible without a direct examination by a doctor, especially looking at complaints that are very diverse. Therefore, so that treatment can be carried out on target, our advice, check yourself directly to the doctor yes ... It could be, the doctor will direct you to undergo further tests (such as blood tests, biopsies) or refer you to the right specialist doctor (such as skin, internal medicine).


In the meantime, what needs to be done is:

Take paracetamol when you feel a disturbing fever and dizziness
Does not massage lumps, compress with warm water when feeling pain and tingling
Adequate and regular rest
Improve personal hygiene
Maintain endurance with exercise every day and live a healthy diet
Do not take any other drugs without doctor's advice

Hope this helps ...

: by

Related Question

Headache After The Use Of Ear Drops?

Headache After The Use Of Ear Drops?

(1 year ago)

Afternoon, I want to ask, why does my head get so dizzy because of having used ear drops. At first my ears were very tingly while cleaning and continued to use cotton buds. Finally...

How Long Has HIV Turned Into Aids?

How Long Has HIV Turned Into Aids?

(1 year ago)

how long has HIV turned into aids? 1 yr what more thank you...

The Cause Of Menstruation Is Often Late For Months?

The Cause Of Menstruation Is Often Late For Months?

(1 year ago)

Hello, I want to ask. I have a problem in the time interval between my menstruation, sometimes it can be once every 2 months, until I can get another 6 months to menstruate again. ...

Leave a Reply

Your email address will not be published. Required fields are marked *